MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ 9 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ 9 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630905
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to continued pain.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE CR RP INSRT SZ 9 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7620997
Report Number1818910-2018-62742
Device Sequence Number13927686
Product Code NJL
UDI-Device Identifier10603295048220
UDI-Public10603295048220
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151630905
Device Lot Number8094716
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;